# SDR GAIA01139ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION IT WAS DISCOVERED AT BS 825.95 THE LEFT LOWER FRAME GUSSET CRACKED AT WL 200, LBL 50.  ACCOMPLISHED BS 825.95 FUSELAGE FRAME GUSSET REMOVAL AND REPLACEMENT BS 825-95 WL 200 LBL 50 IAW B727 SRM 51-30-2.  (M)
